Lorenzo Zambotti
Lorenzo Zambotti
Verified email at upmc.fr - Homepage
Title
Cited by
Cited by
Year
The local relaxation flow approach to universality of the local statistics for random matrices
L Erdős, B Schlein, HT Yau, J Yin
Annales de l'IHP Probabilités et statistiques 48 (1), 1-46, 2012
1402012
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215 (3), 1039-1156, 2019
1272019
Existence and stability for Fokker–Planck equations with log-concave reference measure
L Ambrosio, G Savaré, L Zambotti
Probability theory and related fields 145 (3-4), 517-564, 2009
1182009
Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection
L Zambotti
Probability theory and related fields 123 (4), 579-600, 2002
742002
A reflected stochastic heat equation as symmetric dynamics with respect to the 3-d Bessel bridge
L Zambotti
Journal of Functional Analysis 180 (1), 195-209, 2001
692001
Hitting properties of parabolic spde’s with reflection
RC Dalang, C Mueller, L Zambotti
Annals of probability 34 (4), 1423-1450, 2006
612006
Scaling limits of equilibrium wetting models in (1+ 1)–dimension
JD Deuschel, G Giacomin, L Zambotti
Probability theory and related fields 132 (4), 471-500, 2005
592005
Conservative stochastic Cahn–Hilliard equation with reflection
A Debussche, L Zambotti
Annals of Probability 35 (5), 1706-1739, 2007
572007
Integration by parts on $\bolds {\delta} $-Bessel bridges, $\bolds {\delta> 3} $, and related SPDEs
L Zambotti
Annals of probability 31 (1), 323-348, 2003
462003
An analytic approach to existence and uniqueness for martingale problems in infinite dimensions
L Zambotti
Probability theory and related fields 118 (2), 147-168, 2000
392000
Sharp asymptotic behavior for wetting models in (1+ 1)-dimension
F Caravenna, G Giacomin, L Zambotti
Electronic Journal of Probability 11, 345-362, 2006
382006
Large deviations for renewal processes
R Lefevere, M Mariani, L Zambotti
Stochastic Processes and their Applications 121 (10), 2243-2271, 2011
322011
Itô-Tanaka’s formula for stochastic partial differential equations driven by additive space-time white noise
L Zambotti, P di Milano
Stochastic partial differential equations and applications—VII 245, 337-347, 2006
272006
Fluctuations for a∇ φ interface model with repulsion from a wall
L Zambotti
Probability theory and related fields 129 (3), 315-339, 2004
262004
Bismut–Elworthy's formula and random walk representation for SDEs with reflection
JD Deuschel, L Zambotti
Stochastic processes and their applications 115 (6), 907-925, 2005
252005
Random Obstacle Problems
L Zambotti
Lecture Notes in Mathematics 2181, 2017
222017
Geometric stochastic heat equations
Y Bruned, F Gabriel, M Hairer, L Zambotti
arXiv preprint arXiv:1902.02884, 2019
212019
A renewal theory approach to periodic copolymers with adsorption
F Caravenna, G Giacomin, L Zambotti
The Annals of Applied Probability 17 (4), 1362-1398, 2007
172007
Integration by parts on the law of the reflecting Brownian motion
L Zambotti
Journal of Functional Analysis 223 (1), 147-178, 2005
172005
Occupation densities for SPDEs with reflection
L Zambotti
The Annals of Probability 32 (1A), 191-215, 2004
162004
The system can't perform the operation now. Try again later.
Articles 1–20